# SDR V2JA201209191512

- Difficulty date: September 15, 2012
- Submitted: September 19, 2012
- Operation: Air carrier
- Aircraft: N180HM
- Make and model: Piagio P180
- Aircraft serial: 1043
- Aircraft time: 4,867 hours, 3,962 cycles
- Engine: Pwa PT6A66
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

BAGGAGE DOOR ILLUMINATED AFTER ROTATION.  ADJUSTED BAGGAGE DOOR AFT SWITCH IAW AMM CH: 52-72-00.  OPS CHECK GOOD IAW AMM CH: 52-70-00.
